# SDR SWAA2023010386690

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 54,637 hours, 32,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT .OPS CK GOOD REF AMM 33-51-04.
